The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (262 KB) | Metadata | Table of Contents | ZAA summary
Volume 37, Issue 4, 2018, pp. 461–473
DOI: 10.4171/ZAA/1632

Published online: 2018-10-18

A Note on Leighton's Variational Lemma for Fractional Laplace Equations

Jagmohan Tyagi[1]

(1) Indian Institute of Technology Gandhinagar, India

In this note, we establish Leighton's variational lemma for fractional Laplace equations. We use the classical techniques to establish this variational lemma. We also point out several questions concerning the zeros of the solutions to fractional Laplace equations which play an important role in the qualitative theory of fractional Laplace equations.

Keywords: Fractional Laplacian, variational methods, Leighton's variational lemma

Tyagi Jagmohan: A Note on Leighton's Variational Lemma for Fractional Laplace Equations. Z. Anal. Anwend. 37 (2018), 461-473. doi: 10.4171/ZAA/1632